# SDR SWAA2012032202495

- Difficulty date: March 10, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 29,039 hours, 16,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT LIGHT BROKEN.  REMOVED AND REPLACED LIGHT IAW AMM.
